MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHILIPS NORTH AMERICA LLC HEARTSTART; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number HEARTSTART FR3
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device has failed a self-test.

Brand Name
HEARTSTART
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key23417291
Report Number3030677-2025-002367
Device Sequence Number21434458
Product Code MKJ
UDI-Device Identifier00884838049987
UDI-Public(01)00884838049987
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEARTSTART FR3
Device Catalogue Number861388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date10/29/2025
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown